# SDR AWXA200601323

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112178200005
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON FITTING FWD PAX DOOR L1 BETWEEN FS 16 TO FS 20.  FITTING ON FWD PAX DOOR L1 BETWEEN FS 16 + FS 20 WAS REPLACED IAW SRM A320 51-72-11, 51-42-11Y 1880.
